# SDR DALA2024040404083

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,573 hours, 2,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LT DISP. MSG. T/S PER A350-A-33-51-XX-01ZZZ-A EPSU BITE TEST FAULTS EPSU FIN 102WL3. REPLACED EPSU PER A350 AMM 33- 51-32-0001-520A-A/ ALSO INSTALLED PER A350 AMM 33--51-32-0001- 720A-A, PREFORMED BITE PER A350 AMM 33-51-XX-0001-270A-A. ALSO CONFIRMED SOFT WEAR. JOB COMPLETE. (LP# 5253288)
